Especially around the abdominal area. Is this normal for users of Zoloft? Most comments I've read, users report weight loss and loss of appetite. I wish!
Hello and welcome to DC, babalois - It isn't uncommon for that to happen. Is that the only other med you are taking??? But if it is working for you... then you can work about the appetite. I also want to encourage you to stay well hydrated and really pay close attention to everything you are consuming. After I lost 92 pounds I was surprised at how much more I was actually consuming but spread out longer through the day. Instead of eating 3 meals, I was eating 5-6 daily and walking.
Don't be too discouraged... maybe you are settling into this med. If you are feeling tired from it... just know that it may be slowing down your metabolism. So to kick it up... you may need to exercise a bit more and then eat after exercising while your body is still burning. Just a thought.
Just a thought and I know you didn't know this... in the future, when you post a question... it is better to post it as "conversational" so that we can have more interaction. Posting as "direct" means we can only post once each.
Be well and take good care of you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2011 • 1 answer
Posted 19 Mar 2012 • 2 answers
Sertraline - I have been taking zoloft for 10 years ( the generic for for the last 6 years). In the?
Posted 12 Dec 2014 • 1 answer
Posted 7 Jan 2015 • 3 answers
Posted 9 Aug 2016 • 3 answers